A four-point problem for second-order differential systems. (English) Zbl 0845.34030

Summary: Sufficient conditions for the existence of a solution to four-point boundary value problems for second-order ordinary differential systems are established by means of the topological transversality method.


34B10 Nonlocal and multipoint boundary value problems for ordinary differential equations
Full Text: EuDML


[1] Granas A., Guenther R., Lee J.: Some existence principles in the the Carathéodory theory of nonlinear differential systems. J. Math. Pures Appl., (9) 70 (1991), no 2, 153-196. · Zbl 0687.34009
[2] Granas A., Guenther R., Lee J.: Nonlinear boundary value problems for ordinary differential equations. Dissertationes Math., 244, Warszaw, 1985. · Zbl 0615.34010
[3] Andres J.: A four-point boundary value problem for the second-order ordinary differential equations. Arch. Math., Basel, 53 (1989), 384-389. · Zbl 0667.34024 · doi:10.1007/BF01195218
[4] Andres J., Vlček V.: On four-point regular BVPs for second-order quasilinear ODEs. Acta UP Olomucensis, Fac. rer. nat., 105 (1992), 37-44. · Zbl 0769.34019
[5] Rachůnková I.: A four point problem for differential equations of the second order. Arch. Math., Brno, 25 (1989), 175-184. · Zbl 0715.34033
[6] Rachůnková I.: Existence and uniqueness of solutions of four-point boundary value problems for 2nd order differential equations. Czech. Math. J., Praha, 39 (1989), 692-700. · Zbl 0695.34016
[7] Šeda V.: A correct problem at a resonance. Diff. and Int. Eq., 2 (1989), 389-396. · Zbl 0723.34020
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.